# SDR UIEA2017042600641

- Difficulty date: May 16, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 93,524 hours, 17,407 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, INBOARD, TRAILING EDGE FLAP, AFT FLAP, OUTBOARD, NEAR TIP, HAS NICK AT FASTENER HOLD ON LEADING EDGE.  APPLIED REPAIR TO LEFT WING, INBOARD TRAILING EDGE FLAP AFT FLAP OUTBOARD NEAR TIP IAW SRM 51-70-06 PARA 5.L. INSTALLED FASTENER IAW SRM 51-40-02 PARA 4B. RESTORED FINSIH IAW AMM 51-24-22-370-801 PARA 1A.
